# SDR DXTA2023120410226

- Difficulty date: December 3, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 5,666 hours, 3,739 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99146433
- Part serial: K1918
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD VOLUME LOW AMBER CAS: AT FL410 ASKING NO DEMAND ON HYRAULIC SYSTEM WE GOT A HY VOLUME LOW AMBER CAS . DECLARED AN EMERGENCY AND DIVERTED TO IAD AIRPORT. USING THE CHECKLIST WE USED THE EMERGENCY GEAR EXTENSION FUNCTION AND BROUGHT THE AIRCRAFT TO A STOP ON THE RUNWAY USING THE EMERGENCY BRAKE SYSTEM. //SIGNOFF//FOUND HYDRAULIC FLUID DRAINING FROM THE HYD PUMP PAD SEAL DRAIN LINE. REPLACED LH
ENGINE DRIVEN HYDRAULIC PUMP IAW CE-680A AMM 29-10-05, OPS CHECK AND LEAK CHECK GOOD
